IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SIP Conf / Next SIP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Signal Processing (SIP) [schedule] [select]
Chair Yasuji Ota (Fujitsu)
Vice Chair Hiroshi Sawada (NTT), Yoshinobu Kajikawa (Kansai Univ.)
Secretary Takeshi Otani (Fujitsu Labs.), Keisuke Kinoshita (NTT)
Assistant Takanobu Nishiura (Ritsumeikan Univ.)

Technical Committee on Engineering Acoustics (EA) [schedule] [select]
Chair Kazuho Ono (NHK)
Vice Chair Masato Miyoshi (Kanazawa Univ.), Yukio Iwaya (Tohoku Gakuin Univ.)
Secretary Makoto Otani (Shinshu Univ.), Masahito Togami (Hitachi)
Assistant Mitsunori Mizumachi (Kyushu Inst. of Tech.)

Technical Committee on Speech (SP) [schedule] [select]
Chair Satoru Hayamizu (Gifu Univ.)
Vice Chair Hisashi Kawai (KDDI Labs.)
Secretary Hiroki Mori (Utsunomiya Univ.), Motoyuki Suzuki (Osaka Inst. of Tech.)
Assistant Masakiyo Fujimoto (NTT), Yamato Ohtani (Toshiba)

Conference Date Thu, May 16, 2013 10:30 - 18:10
Fri, May 17, 2013 09:45 - 18:05
Topics Speech and Acoustic Signal Processing, Speech, and Related Topics 
Conference Place  
Sponsors This conference is co-sponsored by Technical Committee on Electroacoustics, ASJ and IEEE Signal Processing Society Japan Chapter.

Thu, May 16 AM 
10:30 - 12:10
(1) 10:30-10:55 Estimation of fuel consumption using an acoustic signal and multi-sensing signals of smartphone Shohei Nanba, Sunao Hara, Masanobu Abe (Okayama Univ.)
(2) 10:55-11:20 Permutation-free clustering-based source separation based on time-varying mixture weights Nobutaka Ito, Shoko Araki, Tomohiro Nakatani (NTT)
(3) 11:20-11:45 Human Sensing Technique Using Microwave Doppler Radar Based on Higher-order Local Autocorrelation Features Daisuke Okuya, Michiyo Hiramoto, Kurato Maeno (OKI)
(4) 11:45-12:10 Head-mounted active noise control system with speech communication Kohei Yamakawa, Yoshinobu Kajikawa (Kansai Univ)
  12:10-13:00 Break ( 50 min. )
Thu, May 16 PM 
13:00 - 13:50
(5) 13:00-13:50 [Invited Talk]
Fast Blind Source Separation Based on Auxiliary-function-based Independent Vector Analysis
Nobutaka Ono (NII)
  13:50-14:00 Break ( 10 min. )
Thu, May 16 PM 
14:00 - 15:40
(6) 14:00-14:25 An evaluation of the performance estimation of noisy and reverberant speech recognition with noisy and reverberant criteria NRSR-PDn Takahiro Fukumori, Masato Nakayama, Takanobu Nishiura, Yoichi Yamashita (Ritsumeikan Univ.)
(7) 14:25-14:50 Artificial bandwidth extension based on REDIAL Nguyen Ducduy, Masayuki Suzuki, Nobuaki Minematsu, Keikichi Hirose (Univ. of Tokyo)
(8) 14:50-15:15 Data Adaptive Pre-filtering with Spectral Weighting
-- Application to Single Channel Speech Enhancement --
Md. Khademul Islam Molla, Keikichi Hirose (Univ. of Tokyo)
(9) 15:15-15:40 Example-based speech enhancement for PCM quantization noise reduction Masafumi Terakado, Kazunori Mano (Shibaura Inst. of Tech.)
  15:40-15:55 Break ( 15 min. )
Thu, May 16 PM 
15:55 - 17:10
(10) 15:55-16:20 A study on adaptive algorithm based on 4th order cumulant for speech enhancement in impulsive noise environment Kazumasa Ono, Naoto Sasaoka, Yoshio Itoh (Tottori Univ.)
(11) 16:20-16:45 Speech Enhancement Using Active Noise Control with Inverse Notch Filter Kazuki Nakatani, Arata Kawamura, Youji Iiguni (Osaka Univ.)
(12) 16:45-17:10 An optimal phase spectrum for spectral subtraction Takahiro Murakami (Meiji Univ.), Tomoko Shinohara (Tokyo Metropolitan College of Industrial Tech.), Yoshihisa Ishida (Meiji Univ.)
  17:10-17:20 Break ( 10 min. )
Thu, May 16 PM 
17:20 - 18:10
(13) 17:20-17:45 Analysis on musical noise generation for blind speech extraction based on generalized MMSE short-time spectral amplitude estimator Shunsuke Nakai, Suzumi Kanehara, Ryoichi Miyazaki, Hiroshi Saruwatari, Kiyohiro Shikano (NAIST)
(14) 17:45-18:10 Study on optimal divergence for superresolution-based supervised nonnegative matrix factorization Daichi Kitamura, Hiroshi Saruwatari, Kiyohiro Shikano (NAIST), Kazunobu Kondo, Yu Takahashi (YAMAHA)
Fri, May 17 AM 
09:45 - 11:00
(15) 09:45-10:10 Fast speech waveform generation using subband coding for speech synthesis Nobuyuki Nishizawa, Tsuneo Kato (KDDI Labs)
(16) 10:10-10:35 An occlusion reduction method for hearing aids using adaptive filter Masahiro Sunohara, Keisuke Watanuki, Makoto Tateno (Rion)
(17) 10:35-11:00 Distortion Reduction Using Volterra Filter for Ultrasonic Parametric Loudspeaker in Nearfield Usage Osamu Hoshuyama (NEC), Kazuma Yoshino (Univ. of Tokyo), Seiya Tateoka (Kyushu Univ.), Katsuhiro Hirose (Univ. of Electro-Comm.), Akira Oyamada (Univ. of Tsukuba)
  11:00-11:10 Break ( 10 min. )
Fri, May 17 AM 
11:10 - 12:00
(18) 11:10-11:35 A Note on Fast Computation Method of Polyphase Filterbank Gen Fujishiro, Koichi Ichige (Yokohama National Univ.)
(19) 11:35-12:00 Multi-Kernal Adaptive Filters With Multiple Dictionaries and Regularization Taichi Ishida, Toshihisa Tanaka (Tokyo Univ. of Agriculture and Tech.)
  12:00-13:00 Break ( 60 min. )
Fri, May 17 PM 
13:00 - 14:40
(20) 13:00-13:25 EE~ algorithm and its convergence condition Kensaku Fujii, Yusuke Iwamatsu, Eriko Matsumoto (Univ. of Hyogo), Mitsuji Muneyasu (Kansai Univ.), Masakazu Morimoto (Univ. of Hyogo)
(21) 13:25-13:50 Online independent vector analysis with incremental updates of weighted covariance Toru Taniguchi (Toshiba), Nobutaka Ono (NII), Akinori Kawamura (Toshiba), Shigeki Sagayama (NII)
(22) 13:50-14:15 Evaluating numerical dispersion in 3-dimensional sound field with calculating on spatial-frequency domain Kota Nakano, Masato Nakayama, Takanobu Nishiura, Yoichi Yamashita (Ritsumeikan Univ.)
(23) 14:15-14:40 High Resolution DOA Estimation by Variable Step Size GROUSE Algorithm Keita Yamada, Yuki Doi, Koichi Ichige (Yokohama National Univ.)
  14:40-14:55 Break ( 15 min. )
Fri, May 17 PM 
14:55 - 16:10
(24) 14:55-15:20 Adaptive equalization-cancellation model and its application to sound localization in noisy reverberant environments Duc Thanh Chau (JAIST), Junfeng Li (IOA-CAS), Masato Akagi (JAIST)
(25) 15:20-15:45 Concurrent processing of voice activity detection and noise reduction using empirical mode decomposition and modulation spectrum analysis Yasuaki Kanai, Shota Morita, Masashi Unoki (JAIST)
(26) 15:45-16:10 Sparsity-Aware Feed-Forward Active Noise Control with the Adaptive Douglas-Rachford Splitting Masao Yamagishi, Isao Yamada (Tokyo Inst. of Tech.)
  16:10-16:25 Break ( 15 min. )
Fri, May 17 PM 
16:25 - 18:05
(27) 16:25-16:50 A Secure Face Recognition Method Using Kernel Sparse Representation Masakazu Furukawa, Yuichi Muraki, Masaaki Fujiyoshi, Hitoshi Kiya (Tokyo Metro. Univ.)
(28) 16:50-17:15 Blockwise Low-Rank Prior for Cartoon-Texture Image Decomposition Shunsuke Ono, Isao Yamada (Tokyo Inst. of Tech.)
(29) 17:15-17:40 Detecting Reflection from Single Image Based on Nuclear Norm Minimization Katsuhiro Toyokawa, Shunsuke Ono, Masao Yamagishi, Isao Yamada (Tokyo Inst. of Tech.)
(30) 17:40-18:05 Design of optimized prefilters for time-domain lapped transforms with various downsampling factors Masaki Onuki, Yuichi Tanaka (Tokyo Univ. of Agriculture and Tech.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SIP Technical Committee on Signal Processing (SIP)   [Latest Schedule]
Contact Address  
EA Technical Committee on Engineering Acoustics (EA)   [Latest Schedule]
Contact Address Masahito Togami (Central Research Laboratory, Hitachi Ltd.)
TEL +81-42-323-1111, FAX +81-42-323-7823
E-: fe 
SP Technical Committee on Speech (SP)   [Latest Schedule]
Contact Address  


Last modified: 2013-04-19 12:04:04


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EA Schedule Page]   /   [Return to SIP Schedule Page]   /   [Return to SP Schedule Page]   /  
 
 Go Top  Go Back   Prev SIP Conf / Next SIP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan